# SDR CALA2011102800690

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 24,496 hours, 8,384 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT HORIZONTAL STAB LOWER SKIN AT STA 147.90 24.5 INCHES AFT OF L/E IS CRACKED.  REPAIRED RT HORIZONTAL STAB LOWER SKIN AT STA 147.90 24.5 INCHES AFT OF L/E.  REF SRM REF 55-10-01- FIG 201 B.
